MAUDE Adverse Event Report: CORBIN CLINICAL RESOURCES, LLC PRECISIONPOINT TRANSPERINEAL ACCESS SYSTEM; BIOPSY NEEDLE

CORBIN CLINICAL RESOURCES, LLC PRECISIONPOINT TRANSPERINEAL ACCESS SYSTEM; BIOPSY NEEDLE
Model Number P1002
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported transperineal access system kit was not provided.A ship history review was performed.The review identified the most likely lot number as l/n 3418090000.A customer shipped history showed orders of 5 devices of lot s/l (b)(6) being shipped approximately every 8 weeks.Five devices were supplied on (b)(6) 2025, and five were supplied on (b)(6) 2025.The review also identified lot l/n 3424110000 shipped to this customer until (b)(6) 2025.Based on the ship history review, it is likely that lot l/n 3418090000 was utilized on the date of event.A device history record review completed on lot l/n 3418090000, confirmed that it met manufacturer specification prior to release.Follow-up with the user facility confirmed that no medical intervention was necessary due to this needle puncture, and the nurse was fine.Based on the information available, a conclusion code of adverse event related to procedure was assigned to this investigation.Most likely lot 3418090000 udi: (b)(4) expiration date: 09-16-2027.
 
Event or Problem Description
It was reported that there was difficulty removing the trocar from the second to bottom aperture of the carriage.The nurse pulled out the trocar from the carriage but inadvertently poked her middle finger with the access needle.It was noted that the nurse washed and sanitized the needle puncture and placed a band-aid.A precautionary patient blood test was performed to determine if any further action was required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected based on investigation.H1 type of reportable event - corrected based on investigation.The lot number for the reported transperineal access system kit was not provided.A ship history review was performed.The review identified the most likely lot number as l/n 3418090000.A customer shipped history showed orders of 5 devices of lot s/l 3418090000 being shipped approximately every 8 weeks.Five devices were supplied on 21 january 2025, and five were supplied on 13 march 2025.The review also identified lot l/n 3424110000 shipped to this customer until 29 april 2025.Based on the ship history review, it is likely that lot l/n 3418090000 was utilized on the date of event.A device history record review completed on lot l/n 3418090000, confirmed that it met manufacturer specification prior to release.Follow-up with the user facility confirmed that no medical intervention was necessary due to this needle puncture, and the nurse was fine.Based on the information available, a conclusion code of adverse event related to procedure was assigned to this investigation.Most likely lot 3418090000 udi: (b)(4) expiration date: 09-16-2027.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected based on investigation.H1 type of reportable event - corrected based on investigation.H11 additional mfr narrative - risk assessment added.The lot number for the reported transperineal access system kit was not provided.A ship history review was performed.The review identified the most likely lot number as l/n 3418090000.A customer shipped history showed orders of 5 devices of lot s/l (b)(6) being shipped approximately every 8 weeks.Five devices were supplied on 21 january 2025, and five were supplied on 13 march 2025.The review also identified lot l/n 3424110000 shipped to this customer until 29 april 2025.Based on the ship history review, it is likely that lot l/n 3418090000 was utilized on the date of event.A device history record review was completed on lot l/n 3418090000, and the review confirmed that it met manufacturer specification prior to release.In addition, a review of the p1002 hazard analysis was completed and confirmed that the event of physical resistance post use was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Follow-up with the user facility confirmed that no medical intervention was necessary due to this needle puncture, and the nurse was fine.Based on the information available, a conclusion code of adverse event related to procedure was assigned to this investigation.Most likely lot 3418090000 udi: (b)(4) , expiration date: 09-16-2027.
 
Event or Problem Description

Brand Name
PRECISIONPOINT TRANSPERINEAL ACCESS SYSTEM
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
CORBIN CLINICAL RESOURCES, LLC
183 north centre street
cumberland MD 21502
Manufacturer (Section G)
PARAGON MEDICAL - MANSFIELD
11 forbes blvd ste 101
mansfield MA 02048
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23843488
Report Number2124215-2025-91845
Device Sequence Number9816845
Product Code FCG
UDI-Device IdentifierB371P10020
UDI-PublicB371P10020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP1002
Device Catalogue NumberP1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer01/13/2026
03/26/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/27/2026
04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRECISION POINT BIOPSY NEEDLE GUIDE; PRECISION POINT BIOPSY NEEDLE GUIDE; PRECISION POINT BIOPSY NEEDLE GUIDE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown